# SDR CALA2014032790700

- Difficulty date: March 25, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 40,255 hours, 17,378 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO PIT STRINGER 41R, FRAME 62 TO FRAME 63, NO CORROSION ALLOWABLE. R & R STRINGER 41R FROM FRAME 58 TO FRAME 64 IAW SRM 51-4 2-11 PAGE 23.
